# SDR RU3A2025102800001

- Difficulty date: October 24, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N69
- Make and model: Beech B300
- Aircraft serial: FF4
- Aircraft time: 15,396 hours, 8,041 cycles
- Engine: Pwa PT6A60A
- Engine time: 943 hours, 404 cycles
- Propeller: Mtprop MTV271E
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21576
- Part serial: E5055
- Condition: Overtemp
- Location: Zone 700
- Part time: 15,242 hours, 7,995 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

DURING ROLLOUT INSPECTION, CREW RETURNED TO GATE DUE TO AIRCRAFT'S BRAKES BECAME EXCESSIVELY HOT PRODUCING VISIBLE SMOKE. FIRE TRUCKS WERE ROLLED OUT AND SPRAYED THE HOT BRAKES DOWN; AIRCRAFT WAS EVACUATED AND TOWED BACK TO THE GATE. CREW EVACUATED THROUGH THE MED ON THE TAXIWAY, MLG HOSED DOWN BY THE FIRE DEPARTMENT. THE AIRCRAFT WAS TOWED BACK TO THE FBO. A LOCAL COMPANY DID A VISUAL INSPECTION AND FOUND NO OBVIOUS DAMAGE BUT DID NOTE SLIGHT DISCOLORATION OF THE BRAKES.
